# SDR A6WA201304014856

- Difficulty date: March 9, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SIDE FS 280 AT RBL 9 APPROX 12 INCHES UP FROM FLOOR GOUGED 2 LOCATIONS FROM FWD GALLEY DOOR.  REPAIRED RIGHT AFT SIDE FS 280 AFT RBL 9 IAW REO 601R-53-71-1727.
